IDEAS home Printed from https://ideas.repec.org/p/ucb/calbwp/8736.html
   My bibliography  Save this paper

Nash and Perfect Equilibria of Discounted Repeated Games

Author

Listed:
  • D. Fudenberg and E. Maskin.

Abstract

No abstract is available for this item.

Suggested Citation

  • D. Fudenberg and E. Maskin., 1987. "Nash and Perfect Equilibria of Discounted Repeated Games," Economics Working Papers 8736, University of California at Berkeley.
  • Handle: RePEc:ucb:calbwp:8736
    as

    Download full text from publisher

    To our knowledge, this item is not available for download. To find whether it is available, there are three options:
    1. Check below whether another version of this item is available online.
    2. Check on the provider's web page whether it is in fact available.
    3. Perform a search for a similarly titled item that would be available.

    Other versions of this item:

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Drew Fudenberg & David K. Levine & Satoru Takahashi, 2008. "Perfect public equilibrium when players are patient," World Scientific Book Chapters,in: A Long-Run Collaboration On Long-Run Games, chapter 16, pages 345-367 World Scientific Publishing Co. Pte. Ltd..
    2. Salonen, Hannu & Vartiainen, Hannu, 2008. "Valuating payoff streams under unequal discount factors," Economics Letters, Elsevier, vol. 99(3), pages 595-598, June.
    3. Thomas, J. P., 1995. "Subgame-perfect attainment of minimax punishments in discounted two-person games," Economics Letters, Elsevier, vol. 47(1), pages 1-4, January.
    4. Kalai, E & Neme, A, 1992. "The Strength of a Little Perfection," International Journal of Game Theory, Springer;Game Theory Society, vol. 20(4), pages 335-355.
    5. Jimmy Chan, 2000. "On the Non-Existence of Reputation Effects in Two-Person Infinitely-Repeated Games," Economics Working Paper Archive 441, The Johns Hopkins University,Department of Economics.
    6. Hörner, Johannes & Takahashi, Satoru, 2016. "How fast do equilibrium payoff sets converge in repeated games?," Journal of Economic Theory, Elsevier, vol. 165(C), pages 332-359.
    7. Jeffery Ely & Johannes Horner & Wojciech Olszewski, 2004. "Strategic Commitment Versus Flexibility in a Duopoloy with Entry and Exit," Discussion Papers 1381, Northwestern University, Center for Mathematical Studies in Economics and Management Science.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:ucb:calbwp:8736. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Christopher F. Baum). General contact details of provider: http://edirc.repec.org/data/debrkus.html .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.